Alert archive / Tennessee / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 330, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Oct 26, 2004, 4:36 PM CDT for Perry County, Tennessee. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2004, 4:36 PM CDT (21:36 UTC)
- Expired
- Oct 26, 2004, 5:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Perry County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1274 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOHX 262136
SVRBNA
TNC135-262215-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
435 PM CDT TUE OCT 26 2004
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PERRY COUNTY IN TENNESSEE
THIS INCLUDES THE CITY OF LINDEN
* UNTIL 515 PM CDT
* AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 7 MILES WEST OF
LINDEN...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LINDEN BY 445 PM CDT
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3571 8801 3578 8781 3579 8773 3574 8775
3571 8771 3570 8775 3567 8775 3561 8766
3555 8796
$$
BOYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 26, 9:00 AM CDT, 7 hours 36 minutes earlier.
Area forecast discussion, Oct 26, 9:00 AM CDT, 7 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 900 AM CDT TUE OCT 26 2004 .DISCUSSION... WARM FRONT ASSOCIATED WITH A DEVELOPING LOW OVER THE PLAINS LIES ALONG A MCI-STL-BNA-HSV LINE. WARM FRONT HAS BEEN ATTEMPTING TO MOVE NEWD BUT THE RIDGE OVER THE GREAT LAKES HAS BEEN IMPEDING PROGRESS. MAIN PROBLEM IS THE ROUGUE TSTM CLUSTER ALONG THE WARM FRONT THAT HAS BEEN MOVING ESEWD IN THE PAST FEW HOURS. HAVE BUMPED UP POPS IN MORNING UPDATE AND DEPENDING ON PROGRESS OF THE ABOVE CLUSTER...MAY HAVE TO UPDATE AGAIN. && .BNA WATCHES/WARNINGS/ADVISORIES...NONE. && JLM
Hazardous weather outlook, Oct 26, 5:30 AM CDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT TUE OCT 26 2004 TNZ005>011-022>034-056>066-075-077>080-093>095-271030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT TUE OCT 26 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS FORECASTED THROUGH THE PERIOD. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY IS NOT ANTICIPATED. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 5:07 PM CDT | Severe Thunderstorm Warning | OHX | Lewis | 38 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.